Florida, 2015Damaging Wind in Florida, July 23, 2015
July 23, 2015 · NWS JAX · 1 event in 1 county or zone
A lingering surface trough across Ga combined with upper level energy sweeping across the area over and unstable and moist airmass triggered scattered strong stomrs across SE Ga during the afternoon and evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A lingering surface trough across Ga combined with upper level energy sweeping across the area over and unstable and moist airmass triggered scattered strong stomrs across SE Ga during the afternoon and evening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 23, 2:20 PM EST, 4 hours 28 minutes earlier.
Area forecast discussion, Jul 23, 2:20 PM EST, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT THU JUL 23 2015
...HEAT ADVISORY FOR MOST AREAS REST OF THIS AFTERNOON...
...STRONG TO ISOLATED SEVERE STORMS THIS LATE AFTERNOON AND
EVENING...
...STRONG TO ISOLATED SEVERE STORMS WITH POCKETS OF HEAVY RAIN
FRIDAY AFTERNOON...
.NEAR TERM /REST OF THIS AFTERNOON THROUGH TONIGHT/...
MOIST LOW LEVEL WESTERLY FLOW WILL CONTINUE TO PERSIST ACROSS THE
REGION. 12Z JAX SOUNDING HAS INCREASED TO 2.14" THIS MORNING. OUR
REGION IS BETWEEN FRONTAL BOUNDARY OVER SOUTH CAROLINA AND
NORTHERN GORGIA AND RIDGE ACROSS SOUTH FLORIDA. THERE IS AMPLE
SUNSHINE AND HEATING THIS AFTERNOON WHICH WILL FURNISH SCATTERED
TO NUMEROUS SHOWER AND THUNDERSTORM. THUNDERSTORMS HAVE INITIALLY
DEVELOPED NORTH CENTRAL FL THIS EARLY AFTERNOON. THESE
THUNDERSTORMS ARE ANTICIPATED TO MOVE NORTHWARD TOWARD THE
INTERSTATE 10 REGION BY LATE AFTERNOON. HRRR/ARW GUIDANCE INDICATE
SOME WEAKENING IN THE OFFSHORE FLOW BY LATE AFT WHICH SHOULD ALLOW
THE EAST COAST SEA BREEZE TO FORM ALONG THE COAST AND MOVE TO A1A
REGION AND POTENTIALLY TO I-95. ACROSS GEORGIA...A LITTLE LATER
START TO CONVECTION. THE HIGH RESOLUTION MODELS DO SHOW INCREASE
OF CONVECTION DURING THE MID/LATE AFTERNOON ACROSS CENTRAL GEORGIA
TRANSLATING SOUTHEASTWARD DURING THE EARLY AND MID EVENING ACROSS
CENTRAL GEORGIA MOVING INTO SE GEORGIA. PER THE HIGH RESOLUTION
MODELS...THESE THUNDERSTORMS WILL POTENTIALLY INCREASE ACROSS SE
GA FROM 23Z TO 03Z PUSHING JUST SOUTH OF THE GEORGIA/FLORIDA
BORDER TO JUST NORTH OF I-10. MAIN THREATS WILL BE FREQUENT
LIGHTNING AND STRONG DOWNBURST WINDS. LOCALLY HEAVY RAINFALL WILL
ALSO BE A CONCERN FOR ANY SLOWER MOVING STORMS. DURING THE
OVERNIGHT PERIOD...THE SW FLOW WILL LIKELY BRING SOME SCATTERED
SHOWERS AND ISOLD THUNDERSTORMS TO THE WEST COAST OF FLORIDA AND
WEST CENTRAL FLORIDA DURING THE PRE-DAWN HOURS WITH SOME OF THESE
STORMS MOVING INTO NORTH CENTRAL FLORIDA REGION AROUND DAYBREAK.
IN ADDITION...WITH THE SFC TROF WILL BE NEAR THE NORTHERN CWA
BOUNDARY. HENCE...HAVE PUT IN SCATTERED RAIN WITH EMBEDDED
THUNDERSTORMS OVER THE FAR WESTERN SECTIONS OF INTERIOR SE GA.
.SHORT TERM /FRIDAY THROUGH SUNDAY/...
MAIN CONCERN FOR FRIDAY AND SATURDAY WILL BE THE POTENTIAL FOR
HEAVY RAINFALL AND LOCALIZED FLOODING. VERY MOIST AND UNSTABLE
ATMOSPHERE WILL BE IN PLACE AS A SURFACE TROUGH SETTLES SOUTH
ACROSS THE AREA AND BRINGS NUMEROUS TO WIDESPREAD SHOWERS AND
STORMS FOR AN EXTENDED PERIOD FRIDAY AND SATURDAY. 48 HOUR
RAINFALL AMOUNTS WILL AVERAGE 2 TO 3 INCHES WITH THE HIGHEST
AMOUNTS EXPECTED ACROSS NE FL. LOCALIZED HIGHER AMOUNTS CAN BE
EXPECTED. WE DECIDED AGAINST A FLOOD WATCH SINCE ANY FLOODING
CONCERNS WILL REMAIN LOCALIZED.
RAIN WILL BEGIN EARLY THE NEXT COUPLE OF DAYS AND MAY ALSO LINGER
THROUGH THE NIGHT...ESPECIALLY FRIDAY NIGHT ACROSS NE FL AS THE
TROUGH AXIS SETTLES NEAR THE FL/GA BORDER. THE EARLY START TO
PRECIPITATION AND THE INCREASE IN CLOUD COVER WILL KEEP TEMPS DOWN
AND WE HAVE LEANED ON THE LOWER END OF THE GUIDANCE ENVELOPE WITH
RESPECT TO MAX TEMPS THE NEXT COUPLE OF DAYS. THIS WILL ALSO HOLD
CAPE VALUES DOWN WHICH SHOULD HELP DIMINISH THE THREAT OF SEVERE
STORMS. THE MAIN CONCERN WILL BE HEAVY RAINFALL.
THE TROUGH WILL TRANSITION JUST SOUTH OF THE AREA BY SUNDAY WITH
ONSHORE FLOW EXPECTED ACROSS THE ENTIRE AREA. RAIN CHANCES WILL BE
LOWER AND MAINLY CONFINED TO NE FL WHERE WIDELY SCATTERED TO
SCATTERED SHOWERS AND STORMS MAY MOVE IN OFF OF THE ATLANTIC OCEAN
DEPENDING ON WHERE THE WEAK LOW DEVELOPS OFFSHORE ON THE STALLED
TROUGH AXIS.
.LONG TERM /MONDAY THROUGH THURSDAY/...
ONSHORE FLOW ON MONDAY AND TUESDAY WILL TRANSITION BACK TO
OFFSHORE SOUTHWESTERLY FLOW BY WEDNESDAY AND THURSDAY. INITIAL
RIDGING OVER THE AREA WILL HELP TO SUPPRESS CONVECTION A BIT EARLY
IN THE WEEK BUT TROUGHING WILL TAKE BACK OVER BY MID WEEK
RESULTING IN A MOIST AND UNSTABLE SOUTHWEST FLOW AND A RETURN TO
ABOVE NORMAL AFTERNOON AND EVENING CONVECTION.
&&
.AVIATION... VFR WILL GENERALLY PREVAIL FOR THE NEXT 24 HOURS.
SOME INTERMITTENT MVFR VIS WILL BE POSSIBLE AT VQQ 09-12Z. WITH
SCATTERED TSTM COVERAGE THIS AFTN...HAVE USED VCTS AND TEMPO
GROUPS FOR ALL SITES. TSTMS WILL DIMINISH OVER AREA TERMINALS
AFTER 03Z THIS EVENING...WITH SAINT SIMONS STILL POTENTIALLY
HAVING LINGERING TSTMS THROUGH THE LATER PART OF THE EVENING.
TSTMS MAY POTENTIALLY DEVELOP EARLIER IN THE DAY ON FRIDAY...WITH
VCTS PUT IN THE FORECAST DURING THE EARLY DAYLIGHT HOURS DUE TO
AMPLE SWLY FLOW AND ENCROACHING SFC FRONT.
&&
.MARINE...OFFSHORE FLOW WILL PREVAIL THROUGH FRIDAY...WITH
PERIODS OF CAUTION LEVEL WINDS OFFSHORE. WINDS WILL TURN TO
ONSHORE FOR THE WEEKEND/EARLY NEXT WEEK AS A TROUGH MOVES SOUTH OF
THE REGION.
RIP CURRENTS: LOW RISK THROUGH FRIDAY WITH MAINLY OFFSHORE FLOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 76 92 75 93 / 50 70 40 50
SSI 78 90 78 89 / 60 70 40 40
JAX 76 90 75 90 / 60 80 40 70
SGJ 77 90 76 88 / 40 70 40 60
GNV 77 88 76 90 / 30 70 50 80
OCF 76 88 75 88 / 30 70 50 80
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR BAKER-BRADFORD-
CLAY-COASTAL DUVAL-COASTAL NASSAU-COLUMBIA-FLAGLER-HAMILTON-
INLAND DUVAL-INLAND NASSAU-PUTNAM-ST. JOHNS-UNION.
GA...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...NONE.
&&
CORDERO/SHULER/WALSHHazardous weather outlook, Jul 23, 6:30 PM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
730 PM EDT THU JUL 23 2015
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-241000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
730 PM EDT THU JUL 23 2015
...STRONG TO LOCALLY SEVERE STORMS POSSIBLE THIS EVENING AND FRIDAY
AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT...
SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED THIS EVENING...
PRIMARILY ACROSS SOUTHEAST GEORGIA AND THE I-10 CORRIDOR NORTHWARD
IN NORTHEAST FLORIDA. STRONG STORMS WILL BE POSSIBLE...WITH GUSTY
WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL THE MAIN
IMPACTS. A FEW SEVERE STORMS WILL ALSO BE POSSIBLE WITH DAMAGING
WINDS THE MAIN THREAT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS
ARE EXPECTED FRIDAY AND SATURDAY. STRONG STORMS WILL BE POSSIBLE...WITH
GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL THE
MAIN IMPACTS. A FEW SEVERE STORMS WILL ALSO BE POSSIBLE WITH DAMAGING
WINDS THE MAIN THREAT. STORM COVERAGE WILL DECREASE SUNDAY INTO THE
MIDDLE OF NEXT WEEK.
HOT AND HUMID CONDITIONS WILL CONTINUE FRIDAY WITH AFTERNOON HEAT
INDICES OF 100 TO 105 DEGREES. LOWER HEAT INDICES ARE EXPECTED
THIS WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 23, 5:34 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
634 PM EDT THU JUL 23 2015
FLZ023-024-GAZ164-232315-
BAKER FL-INLAND NASSAU FL-CHARLTON GA-
634 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BAKER...SOUTHWESTERN
NASSAU AND SOUTHEASTERN CHARLTON COUNTIES UNTIL 715 PM EDT...
AT 634 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TAYLOR...OR 21 MILES NORTH OF RAIFORD...MOVING EAST AT 20 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
TAYLOR...MACCLENNY...GLEN ST. MARY AND ST. GEORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3029 8202 3025 8227 3046 8230 3060 8196
3036 8194
TIME...MOT...LOC 2234Z 250DEG 16KT 3038 8223
ENYEDILocal storm report, Jul 23, 5:52 PM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
652 PM EDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST JESUP 31.60N 81.89W
07/23/2015 M42 MPH WAYNE GA AWOS
&&
AENYEDISpecial weather statement, Jul 23, 6:03 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
703 PM EDT THU JUL 23 2015
FLZ024-025-125-232345-
INLAND DUVAL FL-INLAND NASSAU FL-COASTAL DUVAL FL-
703 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR DUVAL AND SOUTHWESTERN NASSAU
COUNTIES UNTIL 745 PM EDT...
AT 702 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BRYCEVILLE TO
ARLINGTON...AND MOVING EAST AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...JACKSONVILLE INTERNATIONAL ARPT...UNF...ARLINGTON...
NEPTUNE BEACH...OCEANWAY...ORTEGA...BAYMEADOWS...CRAIG FIELD...
BRYCEVILLE...RIVERSIDE...SAN MARCO...CISCO GARDENS...SAN PABLO...
LITTLE TALBOT ISLAND...FORT CAROLINE...NORMANDY...NASSAU
VILLAGE-RATLIFF...PALM VALLEY AND BALDWIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3025 8144 3023 8144 3025 8205 3036 8205
3037 8204 3041 8204 3046 8202 3051 8145
3048 8141 3042 8141 3044 8144 3041 8141
3041 8143 3039 8145 3040 8147 3038 8148
3037 8145 3040 8142 3040 8139 3025 8138
TIME...MOT...LOC 2302Z 265DEG 20KT 3040 8201 3035 8163
ENYEDISpecial weather statement, Jul 23, 6:13 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
713 PM EDT THU JUL 23 2015
FLZ023-GAZ164-240000-
BAKER FL-CHARLTON GA-
713 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BAKER AND SOUTH CENTRAL
CHARLTON COUNTIES UNTIL 800 PM EDT...
AT 712 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SANDERSON...OR 14 MILES NORTH OF RAIFORD...MOVING EAST AT 15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
MACCLENNY...GLEN ST. MARY AND SANDERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3034 8240 3046 8203 3045 8203 3044 8204
3042 8203 3041 8204 3037 8204 3036 8205
3018 8205 3017 8239
TIME...MOT...LOC 2312Z 258DEG 12KT 3026 8233
ENYEDISpecial weather statement, Jul 23, 6:28 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
728 PM EDT THU JUL 23 2015
GAZ150>152-164-240015-
BRANTLEY GA-PIERCE GA-CHARLTON GA-WARE GA-
728 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR BRANTLEY...PIERCE...CENTRAL WARE
AND NORTHERN CHARLTON COUNTIES UNTIL 815 PM EDT...
AT 727 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PATTERSON TO 7 MILES SOUTH
OF MANOR...AND MOVING SOUTHEAST AT 50 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR...FOLKSTON...NAHUNTA...PATTERSON...HOMELAND...OFFERMAN...
RACE POND...WAYNESVILLE...DEENWOOD...HEBARDVILLE...BRAGANZA...EMERSON
PARK...BRISTOL...SUNNYSIDE...PEBBLE HILL...MANOR...JAMESTOWN...
RAYBON...FORT MUDGE AND HICKOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3139 8204 3137 8203 3135 8196 3125 8175
3119 8177 3110 8184 3110 8189 3109 8192
3105 8194 3104 8191 3100 8191 3074 8211
3094 8249 3096 8249 3096 8252 3100 8255
3102 8259 3113 8264 3149 8228
TIME...MOT...LOC 2327Z 293DEG 43KT 3136 8212 3100 8253
GUILLETSpecial weather statement, Jul 23, 6:46 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
746 PM EDT THU JUL 23 2015
GAZ150-162>164-240015-
CLINCH GA-CHARLTON GA-ECHOLS GA-WARE GA-
746 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ECHOLS...SOUTHERN WARE...
CENTRAL CLINCH AND WEST CENTRAL CHARLTON COUNTIES UNTIL 815 PM EDT...
AT 746 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF
STEPHEN FOSTER STATE PARK TO 10 MILES EAST OF MAYDAY...AND MOVING
SOUTHEAST AT 20 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
FARGO...STEPHEN FOSTER STATE PARK AND NEEDMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3086 8292 3107 8259 3096 8249 3077 8213
3059 8253 3060 8271
TIME...MOT...LOC 2346Z 310DEG 15KT 3094 8248 3080 8283
GUILLETThunderstorm Wind, Duval
- When
- July 23, 6:48 PM EST
- Where
- Duval County, 0.91 mi SW of San Pablo
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 30.290, -81.440
A power line was blown down at the intersection of Beach Blvd and San Pablo. The time of damage was based on radar.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Oklahoma, July 23 to 31, 201559 injured · 1 event
- Lightning Strike in Alabama, July 23, 20151 death · 1 event
- Hail and Damaging Winds in North Dakota, July 23, 2015$1.1 million · 1.75 in hail · 17 events
- Flash Flooding in Tennessee, July 23, 2015$500,000 · 2 events
- Damaging Winds in North Carolina, July 23, 2015$258,000 · 78 kt wind · 8 events
- Flash Flood and Hail in Iowa, July 23 to 24, 2015$145,000 · 1.75 in hail · 18 events
- Tornadoes and Hail in South Dakota, July 23, 2015$50,000 · EF1 · 14 events
- Tornadoes and Hail in North Dakota, July 23, 2015EF1 · 19 events
- Tornado and Hail in Minnesota, July 23 to 24, 2015EF1 · 16 events
- Damaging Winds in New Mexico, July 23, 2015$58,000 · 65 kt wind · 3 events
- Lightning Strikes in North Carolina, July 23, 2015$40,000 · 2 events
- Hail and Damaging Winds in South Dakota, July 23, 20151.25 in hail · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 596054.